# SDR CA110811001

- Difficulty date: August 10, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 48,717 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 7003360941
- Condition: Malfunctioned
- Location: Ahrs
- Part time: 38,515 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE THE CREW REPORTED THAT THE NR1 AHRS (ATTITUDE HEADING REFERENCE SYSTEM) WAS OFF BY 10 DEGREES, THEN A MOMENT LATER REPORTED THAT THE NR 2 AHRS WAS DOING THE SAME. ACFT RETURNING TO DEPARTURE.  NR 1 AHRS COMPONENT REPLACED.  SYSTEM GROUND CHECKED SERVICEABLE.
